You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Subclass of Bazilevič Functions
P. J. Eenigenburg, S. S. Miller, P. T. Mocanu and M. O. Reade
Proceedings of the American Mathematical Society
Vol. 45, No. 1 (Jul., 1974), pp. 88-92
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2040613
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The authors show that certain Bazilevič functions are spiral-like. Then the authors study the growth and Hardy classes of those special functions.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society